Ventsislav K Chonev
Chatterjee Group
5 Publications
2019 | Published | Journal Article | IST-REx-ID: 6752 |

G. Avni, T. A. Henzinger, and V. K. Chonev, “Infinite-duration bidding games,” Journal of the ACM, vol. 66, no. 4. ACM, 2019.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2017 | Published | Conference Paper | IST-REx-ID: 950 |

G. Avni, T. A. Henzinger, and V. K. Chonev, “Infinite-duration bidding games,” presented at the CONCUR: Concurrency Theory, Berlin, Germany, 2017, vol. 85.
[Published Version]
View
| Files available
| DOI
| arXiv
2016 | Published | Journal Article | IST-REx-ID: 1380 |

V. K. Chonev, J. Ouaknine, and J. Worrell, “On the complexity of the orbit problem,” Journal of the ACM, vol. 63, no. 3. ACM, 2016.
[Preprint]
View
| DOI
| Download Preprint (ext.)
2016 | Published | Conference Paper | IST-REx-ID: 1389 |

V. K. Chonev, J. Ouaknine, and J. Worrell, “On recurrent reachability for continuous linear dynamical systems,” in LICS ’16, New York, NY, USA, 2016, pp. 515–524.
[Preprint]
View
| DOI
| Download Preprint (ext.)
2016 | Published | Conference Paper | IST-REx-ID: 1069 |

V. K. Chonev, J. Ouaknine, and J. Worrell, “On the skolem problem for continuous linear dynamical systems,” presented at the ICALP: Automata, Languages and Programming, Rome, Italy, 2016, vol. 55.
[Published Version]
View
| Files available
| DOI
Grants
5 Publications
2019 | Published | Journal Article | IST-REx-ID: 6752 |

G. Avni, T. A. Henzinger, and V. K. Chonev, “Infinite-duration bidding games,” Journal of the ACM, vol. 66, no. 4. ACM, 2019.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2017 | Published | Conference Paper | IST-REx-ID: 950 |

G. Avni, T. A. Henzinger, and V. K. Chonev, “Infinite-duration bidding games,” presented at the CONCUR: Concurrency Theory, Berlin, Germany, 2017, vol. 85.
[Published Version]
View
| Files available
| DOI
| arXiv
2016 | Published | Journal Article | IST-REx-ID: 1380 |

V. K. Chonev, J. Ouaknine, and J. Worrell, “On the complexity of the orbit problem,” Journal of the ACM, vol. 63, no. 3. ACM, 2016.
[Preprint]
View
| DOI
| Download Preprint (ext.)
2016 | Published | Conference Paper | IST-REx-ID: 1389 |

V. K. Chonev, J. Ouaknine, and J. Worrell, “On recurrent reachability for continuous linear dynamical systems,” in LICS ’16, New York, NY, USA, 2016, pp. 515–524.
[Preprint]
View
| DOI
| Download Preprint (ext.)
2016 | Published | Conference Paper | IST-REx-ID: 1069 |

V. K. Chonev, J. Ouaknine, and J. Worrell, “On the skolem problem for continuous linear dynamical systems,” presented at the ICALP: Automata, Languages and Programming, Rome, Italy, 2016, vol. 55.
[Published Version]
View
| Files available
| DOI